# SDR CALA0400196

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 16,836 hours, 5,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A751116
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT WEB ON RT MAIN WHEEL WELL RING ASSEMBLY.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW EA 5310-04230 AND SRM 51-40-02.
